ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

THEORY OF NEWFORMS OF HALF-INTEGRAL WEIGHT

Manickam, Murugesan and Meher, Jaban and Ramakrishnan, Balakrishnan (2015) THEORY OF NEWFORMS OF HALF-INTEGRAL WEIGHT. In: PACIFIC JOURNAL OF MATHEMATICS, 274 (1). pp. 125-139.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/10.2140/pjm.2015.274.125

Abstract

We set up the theory of newforms of half-integral weight on Gamma(0)(8N) and Gamma(0)(16N), where N is odd and squarefree. Further, we extend the definition of the Kohnen plus space in general for trivial character and also study the theory of newforms in the plus spaces on Gamma(0)(8N), Gamma(0)(16N), where N is odd and squarefree. Finally, we show that the Atkin-Lehner W-operator W-4 acts as the identity operator on S-2k(new)(4N), where N is odd and squarefree. This proves that S-2k(-)(4) = S-2k(4).

Item Type: Journal Article
Additional Information: Copy right for this article belongs to the PACIFIC JOURNAL MATHEMATICS, PO BOX 4163, BERKELEY, CA 94704-0163 USA
Keywords: modular forms of half-integral weight; theory of newforms; Kohnen plus space
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 13 May 2015 07:25
Last Modified: 13 May 2015 07:25
URI: http://eprints.iisc.ac.in/id/eprint/51531

Actions (login required)

View Item View Item